Facebook
Twitter
Google+
https://storywarrant.com/2020/12/26/modernas-covid-vaccine-causes-side-effects-for-people-with-cosmetic-facial-fillers">
RSS

Like what you're reading? Please Support Us!

Moderna’s COVID Vaccine Causes Side Effects for People With Cosmetic Facial Fillers

The following article, Moderna’s COVID Vaccine Causes Side Effects for People With Cosmetic Facial Fillers, was first published on Flag And Cross.

And it begins. Now that the vaccine has rolled out, we’re likely to hear more and more stories like this one. Unless you’ve had cosmetic alterations of some sort, this report shouldn’t deter you from receiving the shot – if that’s what you were planning to do.

That being said, it’s something to think about when making the call to see your doctor.

From Fox News:

People with cosmetic facial fillers could experience swelling and inflammation with one of the coronavirus vaccines, the FDA advisory committee noted.

According to the committee, several trial participants with fillers have already experineced the side effects. A California-based dermatologist said the reaction was immunological, ABC7 reported on Thursday.

CONTINUED:

“Your immune system which causes inflammation is revved up when you get a vaccine, that’s how it’s supposed to work,” said Dr. Shirley Chi, who noted the side effects were easily treated by medical personnel.

“So it makes sense that you would see an immune response in certain areas where they see some substance that is not a naturally occurring substance in your body.”

WATCH:

Continue reading: Moderna’s COVID Vaccine Causes Side Effects for People With Cosmetic Facial Fillers ...

Leave a Reply

avatar
3000
  Subscribe  
Notify of

Like what you're reading? Please Support Us!